It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bill Gilson on October 11, 2000 at 16:26:51:

In Reply to: Re: R.A. -Newly diagnosed & Prednisone & Plaquenil usage.! posted by M. Killeavy on September 26, 2000 at 22:01:17:

I have Osteonecrosis or AVN which can be caused by a number of reasons, steroids is one of them.
I have never known anyone who would use prednisone because it can somethimes cause more problems
then it cures. Even the dog had terrible side effects after the vet gave him some. Be careful with prednisone.

Follow Ups

All times are GMT -7. The time now is 12:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!